Computer simulation of attractors in stochastic models with α-stable noise
Aleksander Janicki and
Aleksander Weron
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 1, 9-19
Abstract:
The aim of this paper is to apply the appropriate numerical, statistical and computer techniques to the construction of approximate solutions to 2nd order stochastic differential equations, subject to large random external disturbances with infinite variance, described by α-stable Lévy motion processes. This provides us with qualitative and quantitative information on their asymptotic behavior, and, in particular, with graphical visualization of stochastic attractors in appropriate phase spaces.
Keywords: Stochastic differential equations with α-stable integrators; Approximate schemes; Stochastic modeling; Attractors in dynamical systems (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549500132H
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:1:p:9-19
DOI: 10.1016/0378-4754(95)00132-H
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().